Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and sex in men (help!)

Posted by Barry on September 8, 1999, at 23:09:03

In reply to Effexor and sex in men (help!), posted by Kyle on August 13, 1999, at 19:55:01

> My doctor recently put me on Effexor and I was wondering if any of the men out there could tell me their experiences with this drug and sex. I took Prozac before and that caused a myriad of problems. My doctor said that Effexor was "relatively side-effect free". Can this be true?

I wouldn't be so quick to believe your doctor 100% about the "relatively side effect free" quality of Effexor....that is, unless he just happens to believe that damn near total anorgasmia is "relatively" unimportant. This is what I experienced when participating as a test subject in the investigational trials for
Effexor in '92. I found the sexual side effects to be FAR worse than any of the SSRI meds I've been on. Granted, different patients can experience different results/side effects, but I later found out that other men participating in the study recorded anorgasmia as a problematic side-effect throughout the course
of their participation in the study.
Then there's the withdrawl coming off the stuff......but I'm sure plenty has already been written about that. Good luck




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barry thread:10050